UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1946

タイトル: On the twisted de Rham cohomology group of the general hypergeometric integral of type $(q+1,1\sp {N-q})$
著者: Kimura, Hironobu
キーワード: arrangement
twisted de Rham cohomology
Schur polynomial
hypergeometric integrals
発行日: 2005年7月6日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 12 (2005), No. 2, Page 141-164
抄録: The twisted de Rham cohomology groups associated with the general hypergeometric integrals of type $(q +1, 1^{N-q})$ are computed. A vanishing of the cohomology groups is proved and an explicit basis of the top cohomology group is given.
URI: http://hdl.handle.net/2261/1946
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms120202.pdf195.66 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください